# SDR YENA20130619131

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 21,066 hours, 12,864 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Float
- Condition: Dislodged
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO FUEL 1 LOW LEVEL EICAS MESSAGE ON CLIMB OUT.  CREW EXECUTED QRH, NORMAL LANDING.  FOUND MAGNETIC LEVEL INDICATOR FLOAT STOP CAME OFF AND WAS STUCK AT OTBD SCAVENGE EJECTOR.  R & R MAGNETIC LEVEL INDICATOR IAW AMM 28-42-01.  OPS CHECKED GOOD.
